# SDR DALA13019840992

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 55,373 hours, 39,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, CORROSION WAS FOUND ON THE AFT CARGO BAY BS 1212-1217 RT TIE DOWN TRACK MRB 53-100-17.  THE CORROSION WAS DETERMINED TO BE OUT OF LIMITS IAW SRM 53-01.  INSTALLED NEW TRACK IAW SRM 51-30-1.
